# SDR CA020726011

- Difficulty date: July 16, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 1,550 hours
- Engine: Pwa R134059
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pin
- Part number: K60516
- Condition: Broken
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) - ENGINE MAKING CLICKING SOUND SIMILAR TO EXCESSIVE VALVE CLEARANCES.  OIL SCREEN INSPECTED AND BRASS PARTICLES FOUND.  VALVE CLEARANCES ADJUSTED AND OIL SYSTEM FLUSHED.  ENGINE GROUND RUN AND ENGINE NOISE STILL EXISTED.  SPARK PLUGS PULLED AND EXAMINED AND NR 9 CYLINDER WAS DETERMINED TO BE BURNING OIL. CYLINDERS REMOVED AND BROKEN WRIST PIN FOUND.
